MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 17X22; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM STM STD 36+12L 17X22; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 563622
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Cellulitis (1768); Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 12/24/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for cellulitis event is serious and is considered moderate.Event not related to device.Event is related to procedure.Doi: (b)(6) 2014, doe: (b)(6) 2014, (right knee).On (b)(6) 2014, the patient underwent a right total hip arthroplasty due to osteoarthritis.The components listed on (b)(4) correctly reflect the operative notes.On (b)(6) 2014, the patient experienced a witnessed fall and left the facility against medical advice and returned to the facility on the same day due to a periprosthetic femur fracture.On (b)(6) 2015, the patient underwent a revision of a right total hip arthroplasty due to failed right total hip arthroplasty secondary to loosening and periprosthetic fracture.The loosening is indicated to be the femoral component.The surgeon noted the proximal calcar fracture area was repaired with several 16-gauge stainless steel wires.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM STM STD 36+12L 17X22
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7356799
Report Number1818910-2018-55647
Device Sequence Number16492006
Product Code JDI
UDI-Device Identifier10603295178248
UDI-Public10603295178248
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number563622
Device Lot Number3353144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight104